MathSciNet Relay Station
MathSciNet bibliographic data
MR959514 (89j:60024) 60D05 (60F05)
Groeneboom, Piet Limit theorems for convex hulls. Probab. Theory Related Fields 79 (1988), no. 3, 327–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement